RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Editorial staff
Guidelines for authors
License agreement
Editorial policy
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 2008, Issue 1(16), Pages 5–10 (Mi vsgtu565)  

This article is cited in 7 scientific papers (total in 7 papers)

Differential Equations

The boundary control problem for the system of wave equations

A. A. Andreev, S. V. Leksina

Samara State University

Abstract: In the paper we consider the control problem for objects which vibration are discribed by ware equation system with boundary condition of the first type. Nessesary condition on function determininy initial and final conditions are obtained.

DOI: https://doi.org/10.14498/vsgtu565

Full text: PDF file (300 kB) (published under the terms of the Creative Commons Attribution 4.0 International License)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.95
Received 27.10.2007
revision submitted – 15.02.2008

Citation: A. A. Andreev, S. V. Leksina, “The boundary control problem for the system of wave equations”, Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.], 1(16) (2008), 5–10

Citation in format AMSBIB
\Bibitem{AndLek08}
\by A.~A.~Andreev, S.~V.~Leksina
\paper The boundary control problem for the system of wave equations
\jour Vestn. Samar. Gos. Tekhn. Univ., Ser. Fiz.-Mat. Nauki [J. Samara State Tech. Univ., Ser. Phys. Math. Sci.]
\yr 2008
\vol 1(16)
\pages 5--10
\mathnet{http://mi.mathnet.ru/vsgtu565}
\crossref{https://doi.org/10.14498/vsgtu565}


Linking options:
  • http://mi.mathnet.ru/eng/vsgtu565
  • http://mi.mathnet.ru/eng/vsgtu/v116/p5

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. S. V. Leksina, “Zadacha granichnogo upravleniya v usloviyakh vtoroi kraevoi zadachi dlya matrichnogo volnovogo uravneniya”, Vestn. SamGU. Estestvennonauchn. ser., 2009, no. 4(70), 20–29  mathnet
    2. E. A. Kozlova, “Zadacha o polnom uspokoenii dlya giperbolicheskogo uravneniya, soderzhaschego smeshannuyu proizvodnuyu”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 4(25) (2011), 37–42  mathnet  crossref
    3. A. A. Andreev, E. A. Kozlova, S. V. Leksina, “Granichnoe upravlenie protsessami, opisyvaemymi sistemami giperbolicheskikh uravnenii”, Vestn. Sam. gos. tekhn. un-ta. Ser. Fiz.-mat. nauki, 1(30) (2013), 24–30  mathnet  crossref  adsnasa  elib
    4. E. A. Kozlova, “Zadacha granichnogo upravleniya dlya sistemy uravnenii giperbolicheskogo tipa”, Izv. Sarat. un-ta. Nov. ser. Ser. Matematika. Mekhanika. Informatika, 13:1(2) (2013), 51–56  mathnet
    5. V. R. Barsegyan, “O zadache granichnogo upravleniya kolebaniyami struny s zadannymi sostoyaniyami v promezhutochnye momenty vremeni”, KhI Vserossiiskii s'ezd po fundamentalnym problemam teoreticheskoi i prikladnoi mekhaniki, sbornik dokladov, 2015, 354–356  elib
    6. V. R. Barsegyan, “Ob odnoi zadache granichnogo upravleniya kolebaniyami sterzhnya s zadannymi sostoyaniyami v promezhutochnye momenty vremeni”, Aktualnye problemy mekhaniki sploshnoi sredy, Trudy IV mezhdunarodnoi konferentsii, Institut mekhaniki NAN RA; Institut problem mekhaniki im. A. Yu. Ishlinskogo RAN, Moskva, 2015, 76–80  elib
    7. A. E. Alekseenko, A. S. Kholodov, Ya. A. Kholodov, “Boundary control problems for quasilinear systems of hyperbolic equations”, Comput. Math. Math. Phys., 56:6 (2016), 916–931  mathnet  crossref  crossref  isi  elib
  • Вестник Самарского государственного технического университета. Серия: Физико-математические науки
    Number of views:
    This page:472
    Full text:170
    References:70
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020